# SDR CALA9600769

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pushrod
- Condition: Bent
- Location: Nlg Grd Sense
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE FLIGHT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND PUSHROD AT GROUND SENSE SECTOR BENT.  THE PUSHROD WAS REMOVED AND REPLACED.  THE NLG GROUND SENSE WAS TESTED IAW MM 32-23-1, PAGE 204A.  THE LANDING GEAR WAS SWUNG SEVERAL TIMES AND OPERATION CHECKED GOOD.
